# SDR F3LA2010071400466

- Difficulty date: July 13, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N203FR
- Make and model: Airbus A320-214
- Aircraft serial: 1806
- Aircraft time: 27,326 hours, 11,291 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32913902
- Part serial: GRTM9457
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO ENGINE NUMBER 1 CONTROL VALVE FAULT.  REMOVED AND REPLACED TRANSIENT BLEED VALVE REFERENCE AMM 75-26-10-000-001 AND AMM 75-26-10-400-001.  OPERATIONAL CHECK GOOD.
